Factorization and automatic continuity for an algebra of infinitely differentiable functions

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)265-280
Number of pages16
JournalJournal of the London Mathematical Society
Volumes2-30
Issue number2
DOIs
StatePublished - Oct 1984

Fingerprint

Automatic Continuity
Differentiable
Factorization
Algebra

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{f8d93f23491c4d80ad9ee2a7b4c7e6c0,
title = "Factorization and automatic continuity for an algebra of infinitely differentiable functions",
author = "Ouzomgi, {S. I.}",
year = "1984",
month = "10",
doi = "10.1112/jlms/s2-30.2.265",
language = "English (US)",
volume = "s2-30",
pages = "265--280",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

Factorization and automatic continuity for an algebra of infinitely differentiable functions. / Ouzomgi, S. I.

In: Journal of the London Mathematical Society, Vol. s2-30, No. 2, 10.1984, p. 265-280.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Factorization and automatic continuity for an algebra of infinitely differentiable functions

AU - Ouzomgi, S. I.

PY - 1984/10

Y1 - 1984/10

UR - http://www.scopus.com/inward/record.url?scp=84933819230&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84933819230&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-30.2.265

DO - 10.1112/jlms/s2-30.2.265

M3 - Article

AN - SCOPUS:84933819230

VL - s2-30

SP - 265

EP - 280

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -